# SDR IPXA2024101495837

- Difficulty date: October 7, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT) ACCOMPLISHED SDR. C/W EO 85445
